Deep search:Searching for "permutation polynomial" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials o...
Author(s):MA Xin-rui, XU You-yun, ZHANG Le  Clicked:4571  Download:2054  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.1 P.24-27  DOI:10.1631/jzus.2007.A0024
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE